A finite model theorem for the propositional μ-calculus

Studia Logica 47 (3):233 - 241 (1988)
We prove a finite model theorem and infinitary completeness result for the propositional -calculus. The construction establishes a link between finite model theorems for propositional program logics and the theory of well-quasi-orders.
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1007/BF00370554
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 15,879
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA
Luigi Santocanale (2008). Completions of Μ-Algebras. Annals of Pure and Applied Logic 154 (1):27-50.

Add more citations

Similar books and articles

Monthly downloads

Added to index


Total downloads

8 ( #266,861 of 1,725,158 )

Recent downloads (6 months)

5 ( #134,554 of 1,725,158 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.